Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 65, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Dec 24, 2012, 3:30 PM CST. It took effect at Dec 25, 2012, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2012, 3:30 PM CST (21:30 UTC)
- In effect from
- Dec 25, 2012, 12:00 AM CST
- Expired
- Dec 25, 2012, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS74 KCRP 242130 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 330 PM CST MON DEC 24 2012 ...STRONG WIND EXPECTED OVER THE WATERS LATE TONIGHT AND CHRISTMAS DAY... .AN UPPER LEVEL DISTURBANCE WILL MOVE EASTWARD ACROSS THE SOUTHERN PLAINS/TEXAS TONIGHT THROUGH TUESDAY. IN RESPONSE...ONSHORE FLOW WILL INCREASE TO MODERATE TO STRONG LEVELS AFTER MIDNIGHT. AS THE UPPER SYSTEM MOVES EAST...A COLD FRONT WILL MOVE ACROSS THE WATERS BY CHRISTMAS AFTERNOON. STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP AFTER FRONTAL PASSAGE WITH GUSTS TO NEAR GALE FORCE OVER THE OFFSHORE COASTAL WATERS. IN RESPONSE TO THE WIND...HIGH SEAS WILL DEVELOP...MAINLY OVER THE OFFSHORE COASTAL WATERS. GMZ250-255-270-275-250530- /O.NEW.KCRP.SC.Y.0065.121225T0600Z-121226T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 330 PM CST MON DEC 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY. * WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 20 TO 25 KNOTS AFTER MIDNIGHT OVER THE COASTAL WATERS AND CONTINUE THROUGH EARLY CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG OFFSHORE FLOW WITH WEST TO NORTHWEST WIND INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 7 TO 9 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-250530- /O.NEW.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 330 PM CST MON DEC 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. * WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 15 TO 20 KNOTS AFTER MIDNIGHT OVER THE BAYS AND CONTINUE THROUGH EARLY CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG OFFSHORE FLOW WITH NORTHWEST WIND INCREASING TO 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
3 follow-up statements
105 WHUS74 KCRP 250453 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1053 PM CST MON DEC 24 2012 ...STRONG WIND EXPECTED OVER THE WATERS LATE TONIGHT AND CHRISTMAS DAY... .AN UPPER LEVEL DISTURBANCE WILL MOVE EASTWARD ACROSS THE SOUTHERN PLAINS/TEXAS TONIGHT THROUGH TUESDAY. IN RESPONSE... ONSHORE FLOW WILL INCREASE TO MODERATE TO STRONG LEVELS AFTER MIDNIGHT. AS THE UPPER SYSTEM MOVES EAST...A COLD FRONT WILL MOVE ACROSS THE WATERS BY CHRISTMAS AFTERNOON. STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP AFTER FRONTAL PASSAGE WITH GUSTS TO NEAR GALE FORCE OVER THE OFFSHORE COASTAL WATERS. IN RESPONSE TO THE WIND... HIGH SEAS WILL DEVELOP...MAINLY OVER THE OFFSHORE COASTAL WATERS. GMZ250-255-270-275-251300- /O.CON.KCRP.SC.Y.0065.121225T0600Z-121226T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1053 PM CST MON DEC 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 20 TO 25 KNOTS AFTER MIDNIGHT OVER THE COASTAL WATERS AND CONTINUE THROUGH EARLY CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG OFFSHORE FLOW WITH WEST TO NORTHWEST WIND INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 7 TO 9 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-251300- /O.CON.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1053 PM CST MON DEC 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. * WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 15 TO 20 KNOTS AFTER MIDNIGHT OVER THE BAYS AND CONTINUE THROUGH EARLY CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG OFFSHORE FLOW WITH NORTHWEST WIND INCREASING TO 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
998 WHUS74 KCRP 250914 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 314 AM CST TUE DEC 25 2012 ...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL WATERS TODAY...WITH A STRONG TO VERY STRONG OFFSHORE FLOW DEVELOPING BY THE AFTERNOON. GALE CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS ALL OF THE WATERS...CONTINUING TONIGHT ACROSS THE GULF WATERS. OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS PRESSURE SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO REMAIN IN PORT THIS AFTERNOON AND TONIGHT. GMZ230-235-251700- /O.UPG.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/ /O.NEW.KCRP.GL.W.0007.121225T1800Z-121226T0000Z/ /O.NEW.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 314 AM CST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR THE BAYS AND WATERWAYS. * WINDS AND WAVES: NORTHWEST WINDS DEVELOPING BY MIDDAY AND INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. WINDS WILL DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO OCCASIONALLY VERY ROUGH BAY WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-251700- /O.EXT.KCRP.SC.Y.0065.000000T0000Z-121225T1800Z/ /O.NEW.KCRP.GL.W.0007.121225T1800Z-121226T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 314 AM CST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY FOR THE MIDDLE TEXAS COASTAL GULF WATERS. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTH WIND AROUND 20 KNOTS THIS MORNING...BECOMING NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS MIDDAY AND PERSISTING THROUGH TONIGHT. * SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JR
502 WHUS74 KCRP 251706 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1106 AM CST TUE DEC 25 2012 ...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL WATERS THIS AFTERNOON. IN RESPONSE...STRONG TO VERY STRONG OFFSHORE FLOW WILL DEVELOP. GALE CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS ALL OF THE WATERS...CONTINUING TONIGHT ACROSS THE GULF WATERS. OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS PRESSURE SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO REMAIN IN PORT THIS AFTERNOON AND TONIGHT. GMZ250-255-270-275-260115- /O.CON.KCRP.SC.Y.0065.000000T0000Z-121225T1800Z/ /O.CON.KCRP.GL.W.0007.121225T1800Z-121226T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1106 AM CST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTH WIND AROUND 20 KNOTS LATE THIS MORNING...BECOMING NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS MIDDAY AND PERSISTING THROUGH TONIGHT. * SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-260115- /O.CON.KCRP.GL.W.0007.121225T1800Z-121226T0000Z/ /O.CON.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1106 AM CST TUE DEC 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. * WINDS AND WAVES: NORTHWEST WINDS DEVELOPING BY MIDDAY AND INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. WINDS WILL DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO OCCASIONALLY VERY ROUGH BAY WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 2:54 PM CST, 36 minutes earlier.
Area forecast discussion, Dec 24, 2:54 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CST MON DEC 24 2012
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...A DEVELOPING UPPER
LEVEL DISTURBANCE (WATER VAPOR IMAGERY/STREAMLINE DATA) IS
EXPECTED TO MOVE ACROSS THE SRN PLAINS/TX DRG THE PERIOD. IN
RESPONSE...INCREASING ONSHORE FLOW EXPECTED (NAM/GFS
DETERMINISTIC) AND THUS THE FRONTAL BOUNDARY...CURRENTLY
APPROXIMATELY E-W ACRS THE NRN CWA...IS EXPECTED TO MOVE NWD
OVERNIGHT. ALTHOUGH THE BULK OF THE DYNAMICS ASSOCIATED WITH THE
DISTURBANCE WILL REMAIN NORTH OF THE CWA...INCREASING 250MB JET
DYNAMICS OVER THE REGION SHOULD COMBINE WITH LIMITED MSTR TO
GENERATE AT LEAST ISOLD SHOWERS DRG THE FIRST PERIOD AND CONFINED
PRIMARILY OVER THE NERN CWA/MSA (MOISTURE CONSIDERATIONS.) DURING
THE APPROXIMATELY 12-18Z TUESDAY PERIOD...A COLD FRONT...
CORRESPONDING TO THE UPPER DISTURBANCE...WL MOVE ACRS THE CWA.
ISOLD/SCT CONVECTION ANTICIPATED ALG THE FRONT YET PRIMARILY OVER
THE NERN CWA (AGAIN OWING TO MSTR CONSIDERATIONS.) AFTER
FROPA...WINDY CONDITIONS ARE EXPECTED YET THE MUCH COLDER AIR NOT
EXPECTED TO ENTER THE CWA UNTIL AFTER 00Z WED. THUS MAX TEMPS MAY
APPROACH 80F OVER THE SERN CWA TUESDAY DESPITE FROPA. TUESDAY
NIGHT...MUCH COLDER AND DRIER CONDITIONS EXPECTED. FREEZING TEMPS
ARE ANTICIPATED OVER MUCH OF THE CWA.
&&
.FIRE WEATHER...AFTER FROPA TUESDAY EXPECT CONDITIONS CONDUSIVE TO
APPROACH RED FLAG WARNING CRITERIA. THUS WL MAINTAIN THE RFW.
&&
.MARINE...ANTICIPATE SCA CONDITIONS TO DEVELOP OVER THE COASTAL
WATERS AFTER MIDNIGHT BASED IN PART ON NAM 925MB WIND/0-1KM LAPSE
RATES AND SST PATTERN. ALSO EXPECT AT LEAST PATCHY SEA/ADVECTION FOG
OVER THE BAYS/NEARSHORE WATERS AS SFC DEW POINTS REACH/EXCEED SST
VALUES. AFTER THE FOREGOING FROPA...SCA CONDITIONS EXPECTED OVER
THE WATERS WITH GUSTS TO NEAR GALE FORCE OVER THE COASTAL WATERS.
ISOLD/SCT CONVECTION ANTICIPATED IN ADVANCE OF AND ALONG THE
FRONT.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...HIGH PRESSURE RIDGE WILL
BUILD DOWN INTO SOUTH TEXAS WEDNESDAY INTO THURSDAY IN WAKE OF THE
FRONTAL PASSAGE ON CHRISTMAS DAY. THIS WILL ALLOW WIND SPEEDS TO
DIMINISH...FIRST OVER THE LAND THEN ACROSS THE COASTAL WATERS BY
WEDNESDAY AFTERNOON. COOL CONDITIONS WILL REMAIN IN PLACE WEDNESDAY
AFTERNOON WITH ANOTHER NIGHT OF FREEZING TEMPERATURES EXPECTED
THURSDAY MORNING. WHILE LOCATIONS ALONG THE COAST SHOULD BE SLIGHTLY
WARMER THAN WEDNESDAY MORNING DUE TO NORTHEAST FLOW...INLAND
LOCATIONS WILL LIKELY HAVE TO DEAL WITH TEMPERATURES AGAIN IN THE
UPPER 20S TO LOW 30S. AS THE SURFACE HIGH PRESSURE SHIFTS EAST ON
THURSDAY...A SLIGHT WARM UP CAN BE EXPECTED AS ONSHORE FLOW ALLOWS
FOR RETURNED LOW LEVEL MOISTURE. THIS WARMING TREND WILL CONTINUE
INTO FRIDAY AHEAD OF OUR NEXT COLD FRONT. THIS FRONT WILL BE PUSHED
DOWN INTO SOUTH TEXAS FRIDAY AFTERNOON IN RESPONSE TO ANOTHER
MID/UPPER LEVEL TROUGH SWEEPING ACROSS THE CENTRAL CONUS. WILL KEEP
20%-30% CHANCE OF PRECIPITATION ACROSS THE EAST WHERE THE BEST
MOISTURE RETURN IS EXPECTED. HOWEVER...THE BEST DYNAMICS REMAIN TO
THE NORTH AND NORTHEAST OF SOUTH TEXAS ONCE AGAIN. THIS WILL BRING
ANOTHER COOLER AND DRIER AIR MASS DOWN INTO SOUTH TEXAS FOR THE
UPCOMING WEEKEND. ONSHORE FLOW RETURNS SATURDAY NIGHT INTO SUNDAY
WITH ANOTHER SLIGHT WARM UP FOR DAY 8.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 66 80 33 54 33 / 10 10 0 0 0
VICTORIA 63 78 29 50 27 / 20 30 0 0 0
LAREDO 59 76 36 54 35 / 10 0 0 0 0
ALICE 64 80 32 54 32 / 10 10 0 0 0
ROCKPORT 65 75 36 52 36 / 20 20 0 0 10
COTULLA 55 74 31 52 29 / 10 10 0 0 0
KINGSVILLE 64 81 34 54 32 / 10 10 0 0 0
NAVY CORPUS 67 76 38 53 40 / 10 20 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY
NIGHT FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN
BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TO 6 PM CST TUESDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
WC/87...SHORT TERM
RG/82...LONG TERMHazardous weather outlook, Dec 24, 5:21 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 521 AM CST MON DEC 24 2012 TXZ229>234-239>247-251200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 521 AM CST MON DEC 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A RED FLAG HAS BEEN ISSUED FOR CHRISTMAS DAY AS CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND A STRONG COLD FRONT TUESDAY AFTERNOON AND EVENING. RH VALUES WILL RANGE FROM 10-15 PERCENT WITH NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH ALONG A LINE FROM BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE...AND COMBINED WITH DRY AND CURED FUELS RESULT IN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE BEEVILLE TO KINGSVILLE LINE RH VALUES WILL RANGE FROM 15-30 PERCENT AND WINDS WILL GUST 25 TO 35 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY MORNING AND THURSDAY MORNING OVER MANY INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-251200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 521 AM CST MON DEC 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE COLD FRONT TUESDAY AND TUESDAY NIGHT...WITH GALE FORCE WIND GUSTS POSSIBLE OVER THE GULF WATERS IMMEDIATELY BEHIND THE BOUNDARY. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE GULF WATERS THROUGH PORTIONS OF WEDNESDAY BEFORE WINDS AND SEAS SUBSIDE. ANOTHER COLD FRONT WILL MOVE INTO THE WATERS FRIDAY NIGHT...RESULTING IN STRONG OFFSHORE FLOW AND LIKELY SMALL CRAFT ADVISORY CONDITIONS FRIDAY NIGHT THROUGH SATURDAY EVENING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:44 AM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 44 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.